# SDR DALA2024070806936

- Difficulty date: July 7, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 54,774 hours, 28,336 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Part number: UNKNOWN
- Condition: Binding
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3158 ARMING HANDLE DOES NOT FULLY TRANSLATE INTO ARM POSITION. SLIDE INDICATOR ON ECAM DOES NOT SHOW WHEN ARMED. CORRECTIVE ACTION: CHECKED AND ADJUSTED RIGGING IAW A319 AMM 52-11-22. (0433485)
